Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Levonelle side effects hair loss

Premium Questions

doctor1 MD

Is hair loss a side effect of vidaza? I have been on 4 cycles and my hair has gone from curly to thin and straight...also was on Procrit once a week for several months. ...

doctor1 MD

I am taking pantoprazole 40 mg twice a day., but I have noticed that i am losing more hair than usual. Is this a side effect, will my hair grow back once I the doctor tells me no more. ...

doctor1 MD

Been taking pantoprazole for the past two weeks, but all the sudden I have been losing more hair than usual. What is going on? Can a dermatologist answer this. I have asked this question and the doctor said take adgain .

doctor1 MD

Hi doctor , i consulted a dermatologist for hair loss . He suggested finpecia tablets . When i checked online , the side effect mentioned is premature ejaculation . I am already suffering from ...

doctor1 MD

'm pretty proud of. So the thing i was wondering was would consuming marijuana orally affect hair loss? ...

Public Forum Discussions

doctor1 MD

A year ago maybe little longer I started taking Novolog, at first I noticed some hair loss ... thin 1/2 sandwich bag full of hair from 1 day I have become increasingly concerned is this a side ...

doctor1 MD

Can hair loss be side effect of taking VB7 Forte? Hi doctor , I started taking VB7 Forte from a week as i am losing lots of hair and hair growth is very very slow ... what could be the reason ...

doctor1 MD

the medicine. is that the side effect of the medicine & is there a any solution please advise me. thank u. ...

doctor1 MD

Since I have been taking Buproprion XL, I am having major hair loss. Is this a common side effect? I have been on this medication about 3 months. I am 58 and have had some hair loss over the past 10 ...

doctor1 MD

started taking Cholestoff to kower my cholesterol. Can that be the cause of ny hair loss? ...

doctor1 MD

Dear Doctor, I take one half of Lisinopril 20 MG Hydrochlorothiazide daily, I have been using this medication for 2 years. I have started to notice that my hair is thinning, can this be a side affect to this drug, I do not take anything else?...

doctor1 MD

I ve been reading the previous questions about bennadryl causing hair loss. I just put two and two together that this could possibly be the cause of my hair loss over the past several months. I just stopped ...

doctor1 MD

hi, i m 24 yrs old and my name is ravi . i m suffering from hair loss my doctor given me xtin plus(biotin 5mg +finasteride 1mg).i want to know its side effect and also know its effect...its gud 4 hair loss ...

doctor1 MD

hi, my husband is facing some hair problem like hair loss and some kind of allergy in his scalp ... and minokem hair growth with klinique+ solution and when i google these medicines i found soo many side ...

doctor1 MD

Hi, does androanogen tablets help recover from hair loss , i have been having hair loss ... , proteins and carbo;s along with minoxidil spray 10%. Will this help and will there be any side effects ...

Mobile Questions and Answers

doctor1 MD

Hair loss is a side effect of megestrol but it is unlikely to be permanent

doctor1 MD

no side effects. Its safe

doctor1 MD

Hair loss is often a hereditary condition. For this there is no 'tablet'. If it is due to thyroid dysfunction or scalp infections, then treat that. It can be side effects of medicines. If your general health is good, do not worry about hair loss. Do not trust various advertisements that make tall claims about expensive hair growth products. Always consult a doctor. Hope this answer is helpful.